MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NDL, GRIPPER MICRO; NEEDLE, IMPLANTABLE PORT USE

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NDL, GRIPPER MICRO; NEEDLE, IMPLANTABLE PORT USE
Catalog Number 21-3276-24
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that while removing the dressing the top part of the port needle came off.The nurse was able to remove the needle from chest wall with no issues or concerns.No patient harm other than it was more painful than normal to take the needle out since there was nothing to grab to remove the needle from his chest.There was delay in therapy and no adverse event.There was patient involvement and no patient harm recorded.

Brand Name
NDL, GRIPPER MICRO
Common Device Name
NEEDLE, IMPLANTABLE PORT USE
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20139135
Report Number9617604-2024-00694
Device Sequence Number3265702
Product Code FPA
UDI-Device Identifier10610586029936
UDI-Public(01)10610586029936(17)290603(10)6013150
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-3276-24
Device Lot Number6013150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown